# SDR RAIA2010111900001

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 16,217 hours, 15,121 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING, THE CREW RECEIVED A FLAPS FAIL MESSAGE ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE FLAP SELECTOR VALVE AND PERFORMED ADDITONAL TROUBLESHOOTING IN ACCORDANCE WITH THE FAULT ISOLATION MANUAL.  FLAPS OPS CHECKED GOOD.
